# SDR DXTA200400281

- Difficulty date: March 28, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 4,309 hours, 2,844 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL BELOW 80 KTS, NO TAKE-OFF CAS MESSAGE ILLUMINATED,  MACH TRIM OFF, PRIMARY STAB TRIM FAILED, YAW DAMPER FAIL LOWER, YAW DAMPER NOT CENTERED, FGC A FAIL CAS MESSAGES ILLUMINATED. NOSE WHEEL SHIMMY VERY STRONG ALSO,  ABORTED TAKE-OFF.  PERFORMED HONEYWELL DOWNLOAD FOR ICAS MESSAGES AND PERFORMED NO-TAKEOFF FUNCTIONAL TEST, OPS CHECK GOOD IAW CESSNA 750 MM CHAPTER 31-52-00.  REMOVED AND REPLACED BOTH NOSE WHEEL AND TIRE ASSEMBLY DUE TO TIRES BEING FLAT SPOTTED, OPS CHECKED GOOD IAW CESSNA 750 MM CHAPTER 32-41-01.
